# SDR HALA2019120500505

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 34,347 hours, 5,247 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568128300101
- Part serial: A04614
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 34,335 hours, 5,245 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PRE DEPARTURE CREW FOUND R STBY FUEL PUMP SWITCH FAULT LIGHT ON, WHEN PUMP SELECTED ON .SD PAGE DISPLAYS LO. //  R STBY FUEL PUMP ASSY REPLACED AND OPERATIONAL TEST CARRIED OUT OK.REF AMM 28-21-51-000-802A AND AMM 28-21-51-400-802A.
